# SDR A6WA202207098227

- Difficulty date: July 9, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part serial: NSA
- Condition: Dented
- Location: Lh Wing Inbd Fla
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP LOWER SKIN HAS TWO DENTS, BOTH ARE 10.0" FROM INBOARD EDGE OF FLAP AND 12.0"&14.0" FROM TRAILING EDGE WITH APPROXIMATELY 2.0" BETWEEN THE DENTS ***AIRCRAFT REMOVED FROM SERVICE ***** REPAIRED L/H WING INBOARD FLAP LOWER SKIN REF REO 601R-57-52-1544 REV -- DATED 2010/01/07
